# SDR UALA2012030601429

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,588 hours, 8,892 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33146 LOCATED AT STA 760 LBL90 AT 84IN OVERDOOR FAIRING, CONNECTOR IS NON COMPLIANT PER FCD 3321-01018 PG 4 STEP 10.  REPLACED CONNECTOR PER FCD JOB INSTRUCTIONS.
